Nicotine patch side effects?! Anyone?!

(13 Posts)
ParkheadParadise Wed 27-Jan-21 13:23:20

@SnuggleWuggle
I know 😆😆

SnuggleWuggle Wed 27-Jan-21 13:13:59

@ParkheadParadise you’re an enabler 😆😆😆

OP’s posts: |
ParkheadParadise Wed 27-Jan-21 12:25:13

@SnuggleWuggle
I would take it off and keep smoking until you see the doctor 🤣🤣🤣

SnuggleWuggle Wed 27-Jan-21 12:23:04

Thanks @ParkheadParadise - I will do tomorrow, they’re closed this afternoon 😑

OP’s posts: |
ParkheadParadise Wed 27-Jan-21 12:14:00

@SnuggleWuggle
I would check with your GP about your reaction to the patches.

SnuggleWuggle Wed 27-Jan-21 11:42:21

@ParkheadParadise actually you are 😆😆😆 it’s good to know I’m not the only one and that there is a better future after this horrible part!!

OP’s posts: |
ParkheadParadise Wed 27-Jan-21 11:37:28

@SnuggleWuggle
Oh me too, I loved smoking. I still miss it sometimes I could have happily continued 😆. I'm not helping you🙊🙊

Advertisement

SnuggleWuggle Wed 27-Jan-21 11:29:34

I’m not a heavy smoker, but the problem is I love it - and would happily smoke forever!!! It’s the habit of taking a break and stepping outside - and now I feel awful I’m thinking wtf am I doing

OP’s posts: |
ParkheadParadise Wed 27-Jan-21 11:25:38

@SnuggleWuggle
I couldn't have done it without the patches or being on a program. I smoked 20/30 a day, so had the full strength patches and also the minis (mints).
In fact, I used the mints for months after I quit when I had a craving.

SnuggleWuggle Wed 27-Jan-21 11:03:32

@ParkheadParadise no, no plan. Just given the patches and a puffer and left to get on with it! I feel horrendous 😭 I could take the patch off and try just the inhalator I guess

OP’s posts: |
ParkheadParadise Wed 27-Jan-21 11:00:11

@SnuggleWuggle
Are you on a quit smoking 12week plan?
Can you phone your quit smoking advisor?

ParkheadParadise Wed 27-Jan-21 10:53:40

No, I didn't have any side effects from using patches, although my sister did. She felt sick constantly and had a rash on her body. Her GP told her to stop using them.

Good luck it's not easy trying to stop smoking.

SnuggleWuggle Wed 27-Jan-21 10:48:13

Hi, I need to quit and have been prescribed patches. I’ve woken up this morning feeling like hell on earth. Headaches, body aches, nausea etc. Can’t work.
Went on dr google and apparently these can be side effects from the patches!! Has anyone else had these and how long did it last?! I can’t cope with this

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in